Adverse side effects of Armodafinil

Hi All, Yesterday my consultant doctor gave me Armodafinil, 3 weeks worth, and i took 125g. I took it at 10am but by 12pm i felt weird and unusal, it turned out to be agitation and irritability, and since then, i have been so infuriated and angry at just anything and everything, like slow computers, i just want to smash them. I really dislike this feeling, and it should of gone away by now (next day now 8am) but it hasn't. I wanted to find out if anyone else has had these effects and how to deal with them Read More

2 thoughts on “Adverse side effects of Armodafinil

  • *This comment is automatically added to all posts for visibility*

    **Reminder:** Vendor and source discussion for modafinil/armodafinil is not allowed. If your post contains references to modafinil/armodafinil vendors or sources, please make sure they get removed.

    *I am a bot, and this action was performed automatically. Please [contact the moderators of this subreddit](/message/compose/?to=/r/modafinil) if you have any questions or concerns.*

  • I have gotten some increased agitation from armodafinil too, so maybe it’s pretty common. Maybe it will go away in time, but if it persists you might just stick to modafinil. I never felt much anger or agitation on modafinil, but it’s definitely not as stimulating.

Leave a Reply